MAUDE Adverse Event Report: COVIDIEN CADENCE ZOLL PEDI RTS; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)

COVIDIEN CADENCE ZOLL PEDI RTS; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Model Number 22770P
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that when the patient in full cardiac arrest arrived via ems to the trauma room, pediatric zoll pads were applied and the rhythm was not showing on the monitor despite good quality compressions ongoing.New pads were applied.It was noted that the 1st set of pads did not have gel.Additional information was received stating that there was a minimum interruption as pads need to be changed.The patient current status is unknown.

Brand Name
CADENCE ZOLL PEDI RTS
Common Device Name
PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Manufacturer (Section D)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
MDR Report Key9801279
Report Number1219103-2020-00256
Device Sequence Number11513913
Product Code DRO
UDI-Device Identifier20884527022387
UDI-Public20884527022387
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number22770P
Device Catalogue Number22770P
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/06/2020
Patient Sequence Number1